# SDR QXEA2017040500217

- Difficulty date: April 1, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME DOUBLER (AFT SIDE) AND ATTACHING CLEAT AT FS 361.00 RT. REMOVED CORRODED FRAME DOUBLER AT FS 361.00 STR 24R IAW SRM 51-40-07-02-01. FRAME DOUBLER REPLACED AND INSTALLED IAW SRM 51-42-05. ATTACHING CLEAT RE-INSTALLED IAW SRM 51-42-05. AREAS PROTECTED IAW SRM 51-25-10, 51-25-15 AND 51-20-00.
